MAUDE Adverse Event Report: INSULET CORPORATION OMNIPOD INSULIN MANAGEMENT SYSTEM; PUMP, INFUSION, INSULIN

INSULET CORPORATION OMNIPOD INSULIN MANAGEMENT SYSTEM; PUMP, INFUSION, INSULIN
Model Number 19191
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Hypoglycemia (1912); Loss of consciousness (2418)
Date of Event 09/30/2019
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient's blood glucose level dropped to around 40 mg/dl while wearing the pod.The patient reported they were involved in a car accident due to low blood glucose levels between late (b)(6) 2029 and early (b)(6) 2019.The patient was transported to a hospital where the patient stayed for 20 hours.The patient reported they were not injured, but only woke after they reached the hospital.The patient's pod was removed as it was damaged in the accident, the patient's blood glucose level was managed using manual insulin injection using syringes while in the hospital.The patient's low blood glucose levels were treated using 'liquid sugar' through injection.The patient is from the united states and was in an remote island in greece during the incident.
 
Additional Manufacturer Narrative
The device has not been returned/received to date.If the device is received, a supplemental report will be submitted with the investigation results.We are unable to determine if any product condition could have contributed to the reported event.No lot release records were reviewed, as the product lot number was not provided.Locked down smartphone: lockdown.Omnipod software app version: data not available.Operating system: data not available.Hardware: data not available.Cgm sensor type: data not available.Please note, the device identifiers are captured as reported by the complainant and may not align with the device configuration reported in this section as this data is pulled from our cloud based on the reported date of event.

Brand Name
OMNIPOD INSULIN MANAGEMENT SYSTEM
Common Device Name
PUMP, INFUSION, INSULIN
Manufacturer (Section D)
INSULET CORPORATION
100 nagog park
acton MA 01720
Manufacturer (Section G)
INSULET CORPORATION
100 nagog park
acton MA 01720
Manufacturer Contact
derek heyl
100 nagog park
acton, MA 01720
9786007000
MDR Report Key25760268
Report Number3014585508-2026-44378
Device Sequence Number10537822
Product Code LZG
UDI-Device Identifier20385081120033
UDI-Public(01)20385081120033
Combination Product (Y/N)N
PMA/510(K) Number
K211575
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model Number19191
Device Catalogue NumberZXP425
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/09/2026
Initial Report FDA Received Date07/09/2026
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age58 YR
Patient SexMale